Revista Matemática Iberoamericana


Full-Text PDF (1073 KB) | Metadata | Table of Contents | RMI summary
Volume 4, Issue 2, 1988, pp. 319–337
DOI: 10.4171/RMI/76

Published online: 1988-08-31

Almost-Everywhere Convergence of Fourier Integrals for Functions in Sobolev Spaces, and an $L^2$-Localisation Principle

Anthony Carbery[1] and Fernando Soria[2]

(1) University of Edinburgh, UK
(2) Universidad Autónoma de Madrid, Spain

No abstract available for this article.

No keywords available for this article.

Carbery Anthony, Soria Fernando: Almost-Everywhere Convergence of Fourier Integrals for Functions in Sobolev Spaces, and an $L^2$-Localisation Principle. Rev. Mat. Iberoam. 4 (1988), 319-337. doi: 10.4171/RMI/76